zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of four positive periodic solutions for a ratio-dependent predator-prey system with multiple exploited (or harvesting) terms. (English) Zbl 1198.34081

The authors investigate a non-autonomous ratio-dependent predator-prey model with exploited terms. By using coincidence degree theory, they establish the existence of at least four positive periodic solutions for the above model.

A related paper is S. Chakraborty, S. Pal and N. Bairagi, Nonlinear Anal., Real World Appl. 11, No. 3, 1862–1877 (2010; Zbl 1198.34077).


MSC:
34C60Qualitative investigation and simulation of models (ODE)
92D25Population dynamics (general)
34C25Periodic solutions of ODE
47N20Applications of operator theory to differential and integral equations
References:
[1]Ma, Z.: Mathematical modeling and studying on species ecology, (1996)
[2]Berryman, A. A.: The origins and evolution of predator–prey theory, Ecology 75, 1530-1535 (1992)
[3]Fan, M.; Wang, Q.; Zou, X.: Dynamics of a non-autonomous ratio-dependent predator–prey system, Proc. roy. Soc. Edinburgh 133A, 97-118 (2003) · Zbl 1032.34044 · doi:10.1017/S0308210500002304
[4]Arditi, R.; Ginzburg, L. R.: Coupling in predator–prey dynamics: ratio-dependence, J. theoret. Biol. 139, 311-326 (1989)
[5]Tian, Desheng; Zeng, Xianwu: Existence of at least two periodic solutions of a ratio-dependent predator–prey model with exploited term, Acta math. Appl. sin. English ser. 21, No. 3, 489-494 (2005) · Zbl 1098.92072 · doi:10.1007/s10255-005-0256-5
[6]Zhang, Zhengqiu; Wang, Zhicheng: The existence of a periodic solution for a generalized prey–predator system with delay, Math. proc. Cambridge philos. Soc. 137, 475-486 (2004) · Zbl 1064.34054 · doi:10.1017/S0305004103007527
[7]Zhang, Zhengqiu; Zeng, Xianwu: Periodic solution of nonautonomous stage-structured single species model with diffusion, Quart. appl. Math. 63, No. 2, 277-289 (2005) · Zbl 1088.34041
[8]Zhang, Zhengqiu; Wang, Zhicheng: Periodic solution of two-patches predator–prey dispersion models with continuous delays, Math. nachr. 259, 99-108 (2003) · Zbl 1044.34025 · doi:10.1002/mana.200310098
[9]Zhang, Zhengqiu; Wang, Zhichneg: Periodic solution of a two-species ratio-dependent predator–prey system in a two-patch environment, Anziam J. 45, 233-244 (2003) · Zbl 1056.34068 · doi:10.1017/S1446181100013298
[10]Chen, Yuming: Multiple periodic solutions of delayed predator prey system with type IV functional responses, Nonlinear anal. RWA 5, 45-53 (2004) · Zbl 1066.92050 · doi:10.1016/S1468-1218(03)00014-2
[11]Zhang, Zhengqiu; Tang, Hengsheng: Four positive periodic solutions for the first order differential system, J. math. Anal. appl. 332, 123-136 (2007) · Zbl 1122.34032 · doi:10.1016/j.jmaa.2006.09.071
[12]Gaines, R. E.; Mawhin, J. L.: Coincidence degree and nonlinear differential equations, (1977)